# SDR ASAA2017072721492

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,918 hours, 7,546 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Light
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FWD WINDOW HEAT LIGHT INOPERATIVE.  ACFT GROUNDED. SYS TESTED GOOD IAW AMM 30-41-00-710-801.
